Volume 18, Number 4, October-December 2012
|Page(s)||930 - 940|
|Published online||16 January 2012|
Multiplicity of solutions for the noncooperative p-Laplacian operator elliptic system with nonlinear boundary conditions
College of Mathematics, Changchun Normal University,
130032, Jilin, P.R. China
2 Jiangsu Key Laboratory for NSLSCS, School of Mathematical Sciences, Nanjing Normal University, Nanjing, Jiangsu 210046, P.R. China
In this paper, we study the multiplicity of solutions for a class of noncooperative p-Laplacian operator elliptic system. Under suitable assumptions, we obtain a sequence of solutions by using the limit index theory.
Mathematics Subject Classification: 35J70 / 35B20
Key words: p-Laplacian operator / limit index / critical growth / concentration-compactness principle
© EDP Sciences, SMAI, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.